Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Petros A. Petrosyan , Armen S. Asratian, Carl Johan Casselgren
Some results on cyclic interval edge colorings of graphs
2018 | Article
Journal of Graph Theory. 2018, 87(2), 239-252 pp.
Petros A. Petrosyan , Carl Johan Casselgren, Hrant H. Khachatrian
Some bounds on the number of colors in interval and cyclic interval edge colorings of graphs
2018 | Article
Discrete Mathematics. 2018, 341, 627-637 pp.
Саядян С. М., Чубарян А. А.
O свойстве немонотонности некоторых систем выводов классического исчисления высказываний
2018 | Article
Доклады НАН РА. 2018, 118, N 1, стр. 20-25
|
G. G. Gevorkyan, K. A. Navasardyan
Uniqueness Theorems for Series by Vilenkin System
2018 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences). 2018, 53, 88-99 pp.
О представлении функций абсолютно сходящимися рядами по h -системам
2018 | Article
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика, 2018, т. 18, 1, стр. 49-61
On the Existence of Solutions of Two Optimization Problems
2018 | Article
Journal of Optimization Theory and Applications. 2018, vol. 177, 291-305 pp.
|
Petros A. Petrosyan , Aram H. Gharibyan
On Locally-Balanced 2-Partitions of Complete Multipartite Graphs
2018 | Article
Mathematical Problems of Computer Science. 2018, 49, 7-17 pp.
Г. Г. Геворкян, К. А. Навасардян
Теоремы единственности для обобщенной системы Хаара
2018 | Article
Математические заметки (MATHEMATICAL NOTES). 2018, 104, 1, стр. 11-24
Uniqueness Theorems for Multiple Series by Vilenkin and Generalized Haar Systems
2018 | Article
Armenian Journal of Mathematics. 2018, vol. 10, No 6, 1-15 pp.
Linearized Coverings for Sets of Special Solutions of One Cubic Equation over a Finite Field
2018 | Article
ՀՀ ԳԱԱ զեկույցներ: 2018, հատոր 118, համար 2, էջ 115-118
|